- -

A characterization of the wave front set defined by the iterates of an operator with constant coefficients

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A characterization of the wave front set defined by the iterates of an operator with constant coefficients

Show full item record

Boiti, C.; Jornet Casanova, D. (2017). A characterization of the wave front set defined by the iterates of an operator with constant coefficients. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. 111(3):891-919. doi:10.1007/s13398-016-0329-8

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/107399

Files in this item

Item Metadata

Title: A characterization of the wave front set defined by the iterates of an operator with constant coefficients
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We characterize the wave front set WF*P (u) with respect to the iterates of a linear partial differential operator with constant coefficients of a classical distribution u is an element of D '(Omega), Omega an open ...[+]
Subjects: Iterates of an operator , Wave front set , Ultradifferentiable functions
Copyrigths: Reserva de todos los derechos
Source:
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. (issn: 1578-7303 )
DOI: 10.1007/s13398-016-0329-8
Publisher:
Springer-Verlag
Publisher version: http://doi.org/10.1007/s13398-016-0329-8
Thanks:
The authors were partially supported by FAR2011 (Universita di Ferrara), "Fondi per le necessita di base della ricerca" 2012 and 2013 (Universita di Ferrara) and the INDAM-GNAMPA Project 2014 "Equazioni Differenziali a ...[+]
Type: Artículo

References

Albanese, A.A., Jornet, D., Oliaro, A.: Quasianalytic wave front sets for solutions of linear partial differential operators. Integr. Equ. Oper. Theory 66, 153–181 (2010)

Boiti, C., Jornet, D.: The problem of iterates in some classes of ultradifferentiable functions. In: “Operator Theory: Advances and Applications”. Birkhauser, Basel. 245, 21–32 (2015)

Boiti, C., Jornet, D., Juan-Huguet, J.,: Wave front set with respect to the iterates of an operator with constant coefficients. Abstr. Appl. Anal., 1–17 (2014). doi: 10.1155/2014/438716 (Article ID 438716) [+]
Albanese, A.A., Jornet, D., Oliaro, A.: Quasianalytic wave front sets for solutions of linear partial differential operators. Integr. Equ. Oper. Theory 66, 153–181 (2010)

Boiti, C., Jornet, D.: The problem of iterates in some classes of ultradifferentiable functions. In: “Operator Theory: Advances and Applications”. Birkhauser, Basel. 245, 21–32 (2015)

Boiti, C., Jornet, D., Juan-Huguet, J.,: Wave front set with respect to the iterates of an operator with constant coefficients. Abstr. Appl. Anal., 1–17 (2014). doi: 10.1155/2014/438716 (Article ID 438716)

Bolley, P., Camus, J., Mattera, C.: Analyticité microlocale et itérés d’operateurs hypoelliptiques. In: Séminaire Goulaouic–Schwartz, 1978–79, Exp N.13. École Polytech., Palaiseau

Bonet, J., Fernández, C., Meise, R.: Characterization of the $$\omega $$ ω -hypoelliptic convolution operators on ultradistributions. Ann. Acad. Sci. Fenn. Math. 25, 261–284 (2000)

Bonet, J., Meise, R., Melikhov, S.N.: A comparison of two different ways to define classes of ultradifferentiable functions. Bull. Belg. Math. Soc. Simon Stevin 14, 425–444 (2007)

Braun, R.W., Meise, R., Taylor, B.A.: Ultradifferentiable functions and Fourier analysis. Result. Math. 17, 206–237 (1990)

Fernández, C., Galbis, A., Jornet, D.: $$\omega $$ ω -hypoelliptic differential operators of constant strength. J. Math. Anal. Appl. 297, 561–576 (2004)

Fernández, C., Galbis, A., Jornet, D.: Pseudodifferential operators of Beurling type and the wave front set. J. Math. Anal. Appl. 340, 1153–1170 (2008)

Hörmander, L.: On interior regularity of the solutions of partial differential equations. Comm. Pure Appl. Math. XI, 197–218 (1958)

Hörmander, L.: Uniqueness theorems and wave front sets for solutions of linear partial differential equations with analytic coefficients. Comm. Pure Appl. Math. 24, 671–704 (1971)

Hörmander, L.: The Analysis of Linear Partial Differential Operators I. Springer, Berlin (1990)

Hörmander, L.: The Analysis of Linear Partial Differential Operators II. Springer, Berlin (1983)

Juan-Huguet, J.: Iterates and hypoellipticity of partial differential operators on non-quasianalytic classes. Integr. Equ. Oper. Theory 68, 263–286 (2010)

Juan-Huguet, J.: A Paley–Wiener type theorem for generalized non-quasianalytic classes. Studia Math. 208(1), 31–46 (2012)

Komatsu, H.: A characterization of real analytic functions. Proc. Jpn. Acad. 36, 90–93 (1960)

Kotake, T., Narasimhan, M.S.: Regularity theorems for fractional powers of a linear elliptic operator. Bull. Soc. Math. France 90, 449–471 (1962)

Langenbruch, M.: P-Funktionale und Randwerte zu hypoelliptischen Differentialoperatoren. Math. Ann. 239(1), 55–74 (1979)

Langenbruch, M.: Fortsetzung von Randwerten zu hypoelliptischen Differentialoperatoren und partielle Differentialgleichungen. J. Reine Angew. Math. 311/312, 57–79 (1979)

Langenbruch, M.: On the functional dimension of solution spaces of hypoelliptic partial differential operators. Math. Ann. 272, 217–229 (1985)

Langenbruch, M.: Bases in solution sheaves of systems of partial differential equations. J. Reine Angew. Math. 373, 1–36 (1987)

Métivier, G.: Propriété des itérés et ellipticité. Comm. Partial Differ. Equ. 3(9), 827–876 (1978)

Newberger, E., Zielezny, Z.: The growth of hypoelliptic polynomials and Gevrey classes. Proc. Amer. Math. Soc. 39(3), 547–552 (1973)

Rodino, L.: On the problem of the hypoellipticity of the linear partial differential equations. In: Buttazzo, G. (ed.) Developments in Partial Differential Equations and Applications to Mathematical Physics. Plenum Press, New York (1992)

Rodino, L.: Linear partial differential operators in Gevrey spaces. World Scientific, Singapore (1993)

Zanghirati, L.: Iterates of a class of hypoelliptic operators and generalized Gevrey classes. Boll. U.M.I. Suppl. 1, 177–195 (1980)

[-]

This item appears in the following Collection(s)

Show full item record